Beaudou, Laurent and Gravier, Sylvain and Klavžar, Sandi and Kovse, Matjaz and Mollard, Michel - Covering codes in Sierpinski graphs

dmtcs:508 - Discrete Mathematics & Theoretical Computer Science, January 1, 2010, Vol. 12 no. 3
Covering codes in Sierpinski graphs

Authors: Beaudou, Laurent and Gravier, Sylvain and Klavžar, Sandi and Kovse, Matjaz and Mollard, Michel

For a graph G and integers a and b, an (a, b)-code of G is a set C of vertices such that any vertex from C has exactly a neighbors in C and any vertex not in C has exactly b neighbors in C. In this paper we classify integers a and b for which there exist (a, b)-codes in Sierpinski graphs.


Source : oai:HAL:hal-00990423v1
Volume: Vol. 12 no. 3
Section: Graph and Algorithms
Published on: January 1, 2010
Submitted on: March 26, 2015
Keywords: codes in graphs,perfect codes,Sierpinski graphs,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 38 times.
This article's PDF has been downloaded 42 times.